# SDR USAA920081176

- Difficulty date: June 3, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 35,746 hours, 14,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1915
- Condition: Discharged
- Location: Cabin
- Part time: 15,940 hours, 6,555 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 460 PHX - IND, AFT DOORS EXIT LIGHTS ARE BLINKING.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT EMERGENCY POWER SUPPLY UNIT AND BATTERY.  OPERATIONAL CHECK WAS GOOD.  (S)
